RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1658–1668 (Mi de8834)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Asymptotics of the spectrum and the regularized trace of higher-order singular differential operators

Kh. K. Ishkin

Bashkir State University, Ufa

Full text: PDF file (1418 kB)

English version:
Differential Equations, 1995, 31:10, 1622–1632

Bibliographic databases:
UDC: 517.984.5
Received: 10.10.1994

Citation: Kh. K. Ishkin, “Asymptotics of the spectrum and the regularized trace of higher-order singular differential operators”, Differ. Uravn., 31:10 (1995), 1658–1668; Differ. Equ., 31:10 (1995), 1622–1632

Citation in format AMSBIB
\Bibitem{Ish95}
\by Kh.~K.~Ishkin
\paper Asymptotics of the spectrum and the regularized trace of higher-order singular differential operators
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1658--1668
\mathnet{http://mi.mathnet.ru/de8834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433883}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1622--1632


Linking options:
  • http://mi.mathnet.ru/eng/de8834
  • http://mi.mathnet.ru/eng/de/v31/i10/p1658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. K. Ishkin, Kh. Kh. Murtazin, “Asymptotics for the eigenvalues of a fourth order differential operator in a “degenerate” case”, Ufa Math. J., 8:3 (2016), 79–94  mathnet  crossref  mathscinet  isi  elib
    2. L. G. Valiullina, Kh. K. Ishkin, R. I. Marvanov, “Spectral asymptotics for fourth order differential operator with two turning points”, Ufa Math. J., 10:4 (2018), 24–39  mathnet  crossref  isi
  • Number of views:
    This page:116
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019